# SDR C2XA09TY256

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 24,252 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBOARD SILL HAS CORROSION FROM FRM 22 TO FRM 39.  REMOVED AND REPLACED FLOOR SILLS IAW EMB SRM 51-40-02, 51-20-03.
